# SDR DALA2024061106026

- Difficulty date: June 11, 2024
- Submitted: June 11, 2024
- Operation: Air carrier
- Aircraft: N807NW
- Make and model: Airbus A330-323
- Aircraft serial: 0588
- Aircraft time: 89,786 hours, 11,735 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Part number: UNKNOWN
- Condition: Fod
- Location: L4 Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3307 DOOR 4L WILL NOT ARM CORRECTLY. CORRECTIVE ACTION: REMOVED DEBRIS FROM 4L GIRT BAR FRAME (SECURITY SEAL). DOOR ARMS SMOOTH. ALL OPS NML PER A330 AMM 52-00, (5584216)
